MAUDE Adverse Event Report: APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-160-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf patient code e1020 captures the reportable event of nausea.Imdrf patient code e1032 captures the reportable event of vomiting.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Imdrf impact code f2303 captures the reportable event of medication required.
 
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system (160cm) was used during an endoscopic submucosal dissection procedure for a fistula of the stomach on (b)(6) 2022.Following the procedure, the patient experienced nausea and vomiting.The patient was hospitalized for observation and medication was prescribed.There were no other patient complications as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system (160cm) was used during an endoscopic submucosal dissection procedure for a fistula of the stomach on (b)(6) 2022.Following the procedure, the patient experienced nausea and vomiting.The patient was hospitalized for observation and medication was prescribed.There were no other patient complications as a result of this event.No further information has been obtained despite good faith efforts.Additional information: a follow up endoscopy was done on (b)(6) 2022.
 
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf patient code e1020 captures the reportable event of nausea.Imdrf patient code e1032 captures the reportable event of vomiting.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Imdrf impact code f2303 captures the reportable event of medication required.Imdrf impact code f2202 captures the reportable event of endoscopic procedure.Block h10: per additional information received on 1mar2024.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18314231
Report Number3005099803-2023-06655
Device Sequence Number6643664
Product Code PKL
UDI-Device Identifier20811955020760
UDI-Public20811955020760
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXTACK-160-H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age50 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite